# SDR 96UAL900393

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube Elbow
- Part number: 69186127
- Condition: Broken
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE FEEDING ALL ENGINES FROM TANK NR 2, TANK NR 1 USED APPROXIMATELY 1,000 POUNDS OF FUEL.  *S/D*  REPLACED BROKEN NR 1 TANK VENT TUBE ELBOW.
